American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George E. Andrews, Li Guo, William Keigher and Ken Ono. Baxter algebras and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 4639-4656. MR 1990765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John C. Baez. Hochschild homology in a braided tensor category . Trans. Amer. Math. Soc. 344 (1994) 885-906. MR 1240942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1